Bounds for the independence number of critical graphs

G. Brinkmann, S.A. Choudum, S. Grünewald, E. Steffen, Bull. London Math. Soc. 32 (2000) 137–140.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ; ;
Publishing Year
Journal Title
Bull. London Math. Soc.
Volume
32
Page
137 -140
LibreCat-ID

Cite this

Brinkmann G, Choudum SA, Grünewald S, Steffen E. Bounds for the independence number of critical graphs. Bull London Math Soc. 2000;32:137-140.
Brinkmann, G., Choudum, S. A., Grünewald, S., & Steffen, E. (2000). Bounds for the independence number of critical graphs. Bull. London Math. Soc., 32, 137–140.
@article{Brinkmann_Choudum_Grünewald_Steffen_2000, title={Bounds for the independence number of critical graphs}, volume={32}, journal={Bull. London Math. Soc.}, author={Brinkmann, Gunnar and Choudum, Sheshayya A and Grünewald, Stefan and Steffen, Eckhard}, year={2000}, pages={137–140} }
Brinkmann, Gunnar, Sheshayya A Choudum, Stefan Grünewald, and Eckhard Steffen. “Bounds for the Independence Number of Critical Graphs.” Bull. London Math. Soc. 32 (2000): 137–40.
G. Brinkmann, S. A. Choudum, S. Grünewald, and E. Steffen, “Bounds for the independence number of critical graphs,” Bull. London Math. Soc., vol. 32, pp. 137–140, 2000.
Brinkmann, Gunnar, et al. “Bounds for the Independence Number of Critical Graphs.” Bull. London Math. Soc., vol. 32, 2000, pp. 137–40.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar